# SDR SWAA2023050827782

- Difficulty date: April 15, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 4; TABLE 4.  UPON INVESTIGATION; PANEL DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. E. & 4. F.  DUE TO SIZE OF DAMAGE FABRICATING NEW PANEL FOLLOWING IAW SRM 53-00-50-2R-0 PAR. 1.A. NOTE:  FABRICATED NEW FLOOR BOARD USING BMS4-23 TY II LOT# 1508291-1;  SANDED EDGES AND CLEANED IAW SRM 53-00-50-2R-0 PAR. 4.A.(2)  TABLE 204; & 5.E. STILL NEED LOCATED INSERT DRILLING.  UPDATED MEASUREMENTS TABLE.;[02] LOCATED AND INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5.S AND BOEING DWG 144A5810 ID:0020.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET. JOB COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4
